MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ BD LUER-LOK¿ SYRINGE WITH NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ BD LUER-LOK¿ SYRINGE WITH NEEDLE
Catalog Number 305783
Health Effect - Clinical Code No Information (3190)
Date of Event 02/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that before use of the bd eclipse¿ bd luer-lok¿ syringe with needle the syringe was discolored and appeared dirty.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation: review of the dhr revealed all required challenges samples and testing was performed as per specification in according with the in-process ampling pland and out-going sampling plans.Since no samples were received no defects can be confirmed and a root cause could not be determined.

Brand Name
BD ECLIPSE¿ BD LUER-LOK¿ SYRINGE WITH NEEDLE
Common Device Name
SYRINGE WITH NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key8375493
Report Number8041187-2019-00173
Device Sequence Number11256730
Product Code FMI
UDI-Device Identifier30382903057833
UDI-Public30382903057833
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2023
Device Catalogue Number305783
Device Lot Number8207172
Initial Date Received by Manufacturer 02/07/2019
Supplement Date Received by Manufacturer02/07/2019
Initial Report FDA Received Date02/27/2019
Supplement Report FDA Received Date03/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;